For the past 6 weeks, I have taken continuing 10-day courses of Cipro for urinary burning and urgency that occur at the end of urination. Because I am allergic to most antibiotics, I've only taken Cipro. I have NO back pain and no other symptoms except, incidentally I suppose, a swollen right knee (off and on) and joint pain all over my body (which I have had for a long time and have been treated with all the drugs that have now been taken off the market for inflammation). My initial several urinanalyses showed non-specific, mixed flora but 10 days ago, that urinanalyses showed a high white blood cell count. Additionally, I have been given Pyridium, Pyridium Plus, and now Urised--all of which have worked for a couple of days but not long term. I've had ultrasounds taken of my kidneys and bladder, all of which were negative except for a couple of small cysts in my left kidney which urinologists discounted as to my age, 71. One urologist "diagnosed" me with IC - which the next urinologist said I didn't have but he had no diagnosis at all. My family doctor ended up treating me the last time (10 days ago) with additional Cipro, Urised, 5 milligrams of Valium at night for two weeks and Primarin cream. I finished the Cipro three days ago, stopped taking the Urised to see if burning/urgency symptoms would persist--and they did. My family doctor's office is closed this week for vacation. I MUST be eating or drinking or doing something that exacerabates my condition. I take Accupril (generic), .81 enteric-coated aspirin, and Prozac daily. When my knee swells, I take ibuprofen - but this symptom just comes and goes with no regularity. Please somebody HELP!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?